Volume 22, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 2, 541–1084
Issue 1, 1–540

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Subscriptions
Editorial Board
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
Author Index
To Appear
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Other MSP Journals
Detecting periodic elements in higher topological Hochschild homology

Torleif Veen

Geometry & Topology 22 (2018) 693–756
Bibliography
1 V Angeltveit, M A Hill, T Lawson, Topological Hochschild homology of and ko, Amer. J. Math. 132 (2010) 297 MR2654776
2 V Angeltveit, J Rognes, Hopf algebra structure on topological Hochschild homology, Algebr. Geom. Topol. 5 (2005) 1223 MR2171809
3 C Ausoni, Topological Hochschild homology of connective complex K–theory, Amer. J. Math. 127 (2005) 1261 MR2183525
4 C Ausoni, J Rognes, Algebraic K–theory of topological K–theory, Acta Math. 188 (2002) 1 MR1947457
5 C Ausoni, J Rognes, The chromatic red-shift in algebraic K–theory, Enseign. Math. 54 (2008) 13
6 N A Baas, B I Dundas, J Rognes, Two-vector bundles and forms of elliptic cohomology, from: "Topology, geometry and quantum field theory" (editor U Tillmann), London Math. Soc. Lecture Note Ser. 308, Cambridge Univ. Press (2004) 18 MR2079370
7 J M Boardman, Conditionally convergent spectral sequences, from: "Homotopy invariant algebraic structures" (editors J P Meyer, J Morava, W S Wilson), Contemp. Math. 239, Amer. Math. Soc. (1999) 49 MR1718076
8 M Bökstedt, Topological Hochschild homology of 𝔽p and , preprint (1986)
9 M Bökstedt, W C Hsiang, I Madsen, The cyclotomic trace and algebraic K–theory of spaces, Invent. Math. 111 (1993) 465 MR1202133
10 M Brun, G Carlsson, B I Dundas, Covering homology, Adv. Math. 225 (2010) 3166 MR2729005
11 M Brun, B I Dundas, M Stolz, Equivariant structure on smash powers, preprint (2016) arXiv:1604.05939
12 R R Bruner, J Rognes, Differentials in the homological homotopy fixed point spectral sequence, Algebr. Geom. Topol. 5 (2005) 653 MR2153113
13 G Carlsson, C L Douglas, B I Dundas, Higher topological cyclic homology and the Segal conjecture for tori, Adv. Math. 226 (2011) 1823 MR2737802
14 H Cartan, Algèbres d’Eilenberg–Mac Lane et homotopie, 7, Secrétariat math. (1956) MR0087935
15 B I Dundas, T G Goodwillie, R McCarthy, The local structure of algebraic K-theory, 18, Springer (2013) MR3013261
16 A D Elmendorf, I Kriz, M A Mandell, J P May, Rings, modules, and algebras in stable homotopy theory, 47, Amer. Math. Soc. (1997) MR1417719
17 L Hesselholt, On the p–typical curves in Quillen’s K–theory, Acta Math. 177 (1996) 1 MR1417085
18 L Hesselholt, I Madsen, On the K–theory of finite algebras over Witt vectors of perfect fields, Topology 36 (1997) 29 MR1410465
19 M A Hill, M J Hopkins, D C Ravenel, On the nonexistence of elements of Kervaire invariant one, Ann. of Math. 184 (2016) 1 MR3505179
20 T J Hunter, On the homology spectral sequence for topological Hochschild homology, Trans. Amer. Math. Soc. 348 (1996) 3941 MR1376548
21 D C Johnson, W S Wilson, BP operations and Morava’s extraordinary K–theories, Math. Z. 144 (1975) 55 MR0377856
22 M A Mandell, J P May, Equivariant orthogonal spectra and S–modules, 755, Amer. Math. Soc. (2002) MR1922205
23 M A Mandell, J P May, S Schwede, B Shipley, Model categories of diagram spectra, Proc. London Math. Soc. 82 (2001) 441 MR1806878
24 J McCleary, A user’s guide to spectral sequences, 58, Cambridge Univ. Press (2001) MRMR1793722
25 J McClure, R Schwänzl, R Vogt, THH(R)R S1 for E ring spectra, J. Pure Appl. Algebra 121 (1997) 137 MR1473888
26 J E McClure, R E Staffeldt, On the topological Hochschild homology of bu, I, Amer. J. Math. 115 (1993) 1 MR1209233
27 J Milnor, The Steenrod algebra and its dual, Ann. of Math. 67 (1958) 150 MR0099653
28 J W Milnor, J C Moore, On the structure of Hopf algebras, Ann. of Math. 81 (1965) 211 MR0174052
29 J Rognes, Algebraic K-theory of strict ring spectra, preprint (2014) arXiv:1403.5998
30 B Shipley, Symmetric spectra and topological Hochschild homology, K-Theory 19 (2000) 155 MR1740756
31 M Stolz, Equivariant structures on smash powers of commutative ring spectra, PhD thesis, University of Bergen (2011)